MAUDE Adverse Event Report: CONVATEC LTD L3W0900 - AQUACEL AG; DRESSING, WOUND, DRUG

CONVATEC LTD L3W0900 - AQUACEL AG; DRESSING, WOUND, DRUG
Model Number 420805
Medical Device Problem Codes Delivered as Unsterile Product (1421); Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that primary package was opened.The product was not used.Photographs depicting the issue were received from the complainant.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Aquacel foam ag adh 8x8cm 1x10 nai was manufactured under sap code 1707747 and manufacturing lot number 1bz2108 on 15 feb 2021.Lot # 1bz2108 was sterilised under order 2703791 and released on review of results of sterilisation provided by sterilisation company sterigenics.All of the results were within specification and products were released.No nonconformity was identified during the manufacturing process of lot 1bz2108.This is the only complaint for the affected lot registered within tw- (b)(4).4 photographs were received for this issue and has been evaluated in accordance with wi-(b)(4).The photographs confirm the expected lot number, product and the complaint issue.Two device primary packages are pictured where the top seals of the primary sachets are open and unsealed.A nonconformance was opened for this complaint issue tw- (b)(4).A data review (tw - (b)(4) was completed, but as other complaints and non-conformances had been raised for similar failures, an investigation was already completed tw- (b)(4) and a capa was already opened for this issue (tw- (b)(4).Capa 1481770 was raised to address findings from child investigation 1468263.Capa was closed on 07-jan-2022.Complaint batch 1g02217 (july-2021), manufactured prior to completion/closure of preventative action 1487809 and correction 1487810 within capa.Capa closed as ¿effective¿.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 1000317571.

Brand Name
L3W0900 - AQUACEL AG
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK  CH5 2NU
Manufacturer (Section G)
CONVATEC LTD
first avenue
deeside industrial park
deeside, flintshire CH5 2 NU
UK   CH5 2NU
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13869016
Report Number1000317571-2022-00066
Device Sequence Number5271934
Product Code FRO
UDI-Device Identifier00768455129126
UDI-Public00768455129126
Combination Product (Y/N)N
PMA/510(K) Number
K123481
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2023
Device Model Number420805
Device Catalogue Number420805
Device Lot Number1BZ2108
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2022
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date08/09/2023
Date Device Manufactured02/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown